On the inverse–closedness of matrix subalgebras

Nahum Krupnik

Research output: Contribution to journalArticlepeer-review

Abstract

In this short article we construct a counterexample, which gives a negative answer to an old question, formulated in several publications, on inverse-closedness of matrix subalgebras. We also present and prove several related results.

Original languageEnglish
Pages (from-to)1175-1180
Number of pages6
JournalOperators and Matrices
Volume8
Issue number4
DOIs
StatePublished - 1 Dec 2014

Bibliographical note

Publisher Copyright:
© 2014, Element D.O.O. All rights reserved.

Keywords

  • Banach algebras
  • Inverse-closed subalgebras of banach algebras

Fingerprint

Dive into the research topics of 'On the inverse–closedness of matrix subalgebras'. Together they form a unique fingerprint.

Cite this